MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET CC I-BEAM TRAY 75MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BIOMET CC I-BEAM TRAY 75MM; PROSTHESIS, KNEE
Model Number 141224
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a total knee arthroplasty.Six months post implantation, the patient's tibial locking bar dislocated.The locking bar was intact and not fractured or deformed.The patient underwent revision surgery and the tibial component was replaced without complication.
 
Event or Problem Description
No further event information available at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures found that the tibial locking bar and the articulating surface have signs of wear.As no product was returned, visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies related to the reported event were found.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: it was found that the tibial locking bar has backed out and has displaced medially.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOMET CC I-BEAM TRAY 75MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12780058
Report Number0001825034-2021-03082
Device Sequence Number17672228
Product Code JWH
UDI-Device Identifier00880304007512
UDI-Public(01)00880304007512(17)280411(10)J6267090
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number141224
Device Catalogue Number141224
Device Lot NumberJ6267090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight80 KG